# SDR ASAA0270010

- Difficulty date: August 6, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A343012B
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND THE L2 DOOR OVERHEAD EXIT LIGHT INOPERATIVE.  REPLACED SHORTED BULB AND FUSE.  EXIT LIGHT THEN FUNCTIONED NORMALLY.  (M)
